Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Holomorphic extension and decomposition from a totally real manifold


Author: Zai Fei Ye
Journal: Trans. Amer. Math. Soc. 339 (1993), 1-33
MSC: Primary 32D15; Secondary 32A40, 32F25
MathSciNet review: 1123459
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is to develop an elementary cohomological approach for decomposing a function into boundary values of holomorphic functions and for discussing the corresponding microlocal analysis and hyperfunction theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32D15, 32A40, 32F25

Retrieve articles in all journals with MSC: 32D15, 32A40, 32F25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1123459-4
Keywords: Holomorphic functions, boundary values, totally real manifold, wave front sets, analytic functionals, $ \bar{\partial}$ problems
Article copyright: © Copyright 1993 American Mathematical Society